Motivic tubular neighborhoods

  • Marc Levine

Motivic tubular neighborhoods cover
Download PDF

This article is published open access.


We construct motivic versions of the classical tubular neighborhood and the punctured tubular neighborhood, and give applications to the construction of tangential base-points for mixed Tate motives, algebraic gluing of curves with boundary components, and limit motives.

Cite this article

Marc Levine, Motivic tubular neighborhoods. Doc. Math. 12 (2007), pp. 71–146

DOI 10.4171/DM/221